| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that connector would not attach to the hub of the picc properly and caused leaking between the hub and the connector.Had to change out the picc.Additional info received on 06-june-23 the reported event did not involve an urgent/life threatening medical situation, or cause a clinically significant delay in treatment.No medications were infusing at the time of the event.Catheter was secured with statlock.No harm or injury to the patient occurred.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking purple luer was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.
Event or Problem Description
It was reported by the customer that connector would not attach to the hub of the picc properly and caused leaking between the hub and the connector.Had to change out the picc.Additional info received on 06-june-23.The reported event did not involve an urgent/life threatening medical situation or cause a clinically significant delay in treatment.No medications were infusing at the time of the event.Catheter was secured with stat lock.No harm or injury to the patient occurred.